MAUDE Adverse Event Report: BARD ACCESS SYSTEMS RETRO LONG-TERM HEMODIALYSIS CATHETER 16F FULL PROCEDURE TRAY (DUAL-LUMEN) (27CM; CATHETER, HEMODIALYSIS, IMPLANTED

BARD ACCESS SYSTEMS RETRO LONG-TERM HEMODIALYSIS CATHETER 16F FULL PROCEDURE TRAY (DUAL-LUMEN) (27CM; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported by ms&s that the facility stated that they attempted to place a retro hemodialysis catheter in a patient and the large introducer kinked and was not able to be utilized for the catheter placement.They stated that a second kit was opened for the procedure and another introducer was used and the placement of the retro hemodialysis catheter was completed.She asked ms&s for another introducer to have on hand.Ms&s informed her that the airguard introducer 16.5 fr could be utilized and informed her that the airguard introducer is valved.No reported patient injury.(b)(6) 2017 it was reported by the facility that the guidewire with the j-hook is what sometimes becomes bent or kinked and has to be removed and another device used.

Brand Name
RETRO LONG-TERM HEMODIALYSIS CATHETER 16F FULL PROCEDURE TRAY (DUAL-LUMEN) (27CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7015248
Report Number3006260740-2017-01990
Device Sequence Number1014122
Product Code MSD
UDI-Device Identifier00801741014079
UDI-Public(01)00801741014079
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K022000
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberRS27SH32
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1